logo AFST
Compétition Réaction-Diffusion et comportement asymptotique d’un problème d’obstacle doublement non linéaire
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 2, pp. 345-362.

In this paper, we study the competition between the diffusion and the reaction for the problem of type β(w) t -d ε diva(x,Dw)+r ε gx , β ( w )=f, where a is a Lerray-Lions operator, β is a nondecreasing continuous function and the reaction g is a nondecreasing function that depend on the space x. Assume that, the coefficient of diffusion d ε and the reaction r ε depend on the parameter ε with d ε and/or r ε tends to + as ε0. In the case when, the reaction coefficient is very fast, we study the asymptotic behavior as t of the solution of the obstacle problem to characterize the initial data for the limit problem.

Le but de cet article est l’étude de la compétition Réaction-Diffusion pour un problème de type β(w) t -d ε diva(x,Dw)+r ε gx , β ( w )=f,a est un opérateur de Lerray-Lions, β est une fonction continue croissante et la réaction g est une fonction croissante qui dépend de l’espace x. On suppose que les coefficients de diffusion d ε et de Réaction r ε dépendent du paramètre ε avec d ε et/ou r ε tends vers + lorsque ε0. Dans le cas où, le coefficient de réaction est très rapide, nous étudions le comportement asymptotique lorsque t de la solution du problème d’obstacle afin de caractériser la donnée initiale du problème limite.

DOI: 10.5802/afst.1246
Fahd Karami 1

1 École Supérieure de Technologie d’Essaouira, Université Cadi Ayyad, B.P. 383 Eassaouira El Jadida, Essaouira, Maroc
@article{AFST_2010_6_19_2_345_0,
     author = {Fahd Karami},
     title = {Comp\'etition {R\'eaction-Diffusion} et comportement asymptotique d{\textquoteright}un probl\`eme d{\textquoteright}obstacle doublement non lin\'eaire},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {345--362},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {6e s{\'e}rie, 19},
     number = {2},
     year = {2010},
     doi = {10.5802/afst.1246},
     mrnumber = {2674766},
     zbl = {1203.35147},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1246/}
}
TY  - JOUR
AU  - Fahd Karami
TI  - Compétition Réaction-Diffusion et comportement asymptotique d’un problème d’obstacle doublement non linéaire
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2010
SP  - 345
EP  - 362
VL  - 19
IS  - 2
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1246/
DO  - 10.5802/afst.1246
LA  - fr
ID  - AFST_2010_6_19_2_345_0
ER  - 
%0 Journal Article
%A Fahd Karami
%T Compétition Réaction-Diffusion et comportement asymptotique d’un problème d’obstacle doublement non linéaire
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2010
%P 345-362
%V 19
%N 2
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/articles/10.5802/afst.1246/
%R 10.5802/afst.1246
%G fr
%F AFST_2010_6_19_2_345_0
Fahd Karami. Compétition Réaction-Diffusion et comportement asymptotique d’un problème d’obstacle doublement non linéaire. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 19 (2010) no. 2, pp. 345-362. doi : 10.5802/afst.1246. https://afst.centre-mersenne.org/articles/10.5802/afst.1246/

[1] F. Andreu, J. M. Mazon, J, Toledo, Asymptotic behaviour of solutions of quasi-linear parabolic equations with non linear flux, Comput. Appl. Math. 17 (1998) 201-215. | MR | Zbl

[2] J. Arrieta, A. N. Carvalho and A. Rodrigues-Bernal, Upper semicontinuity for attractors of parabolic problems with localized large diffusion and nonlinear boundary conditions, J. Diff. Equations, 168 (2000) 33-59. | MR | Zbl

[3] Ph. Benilan, L. Boccardo, Th. Gallouet, R. Gariepy, M. Pierre and J .L. Vazquez, An L 1 -theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 22(2) (1995) 241-273. | Numdam | MR | Zbl

[4] Ph. Benilan, Equations d’ évolution dans un espace de Banach quelconque et applications, Thesis,Univ. Orsay, 1972.

[5] Ph. Benilan , M. G. Crandall and A. Pazy, Evolution Equations Governed by Accretive Operators, Book to appear

[6] D. Bothe and D. Hilhorst, A reaction-diffusion system with fast reversible reaction, Adv. Differential Equations, 6, no. 10 (2001) 1173-1218.

[7] D. Bothe, The instantaneous limit of a reaction-diffusion system. Evolution equations and their applications in physical and life sciences (Bad Herrenalb, 1998), 215–224, Lecture Notes in Pure and Appl. Math. 215, Dekker, New York, 2001. | MR | Zbl

[8] H. Brezis, Opérateurs maximaux Monotones et semi-groupes de contractions dans les Espaces de Hilbert, Oxford Univ. Press, Oxford, 1984.

[9] H. Brezis and A. Pazy, Convergence And Approximation of Semigroupes of Nonlinear Operators in Banach Spaces, J . Func. Anal., 9 (1972) 63-74. | MR | Zbl

[10] E. C. M. Crooks, E. N. Dancer, D. Hilhorst, M. Mimura and H. Ninomiya,Spatial segregation limit of a competition-diffusion system with Dirichlet boundary conditions, Nonlinear Anal. Real World Appl. 5, no. 4 (2004) 645-665. | MR | Zbl

[11] L. C. Evans, M. Feldman and R. F. Gariepy, Fast/Slow diffusion and collapsing sandpiles, J. Differential Equations, 137 (1997) 166-209. | MR | Zbl

[12] M. Henry, D. Hilhorst and Y. Nishiura, Singular limit of a second order nonlocal parabolic equation of conservative type arising in the micro-phase separation of diblock copolymers, Hokkaido Math. J. 32, no. 3 (2003) 561-622. | MR | Zbl

[13] D. Hilhorst, M. Mimura and R. Weidenfeld, Singular limit of a class of non-cooperative reaction-diffusion systems, Taiwanese J. Math. 7 (2003), no. 3, 391–421. | MR | Zbl

[14] J. K. Hale, Large diffusivity and asymptotic behavior in parabolic systems, J. Math. Anal. Appl. 1181(986) 455-466. | MR | Zbl

[15] D. Hilhorst, R. van der Hout and L. Peletier, A. Nonlinear diffusion in the presence of fast reaction, Nonlinear Anal. 41 (2000), no. 5-6, Ser. A : Theory Methods, 803–823. | MR | Zbl

[16] J.L. Lions, Quelques méthodes de Résolution des problèmes aux Limites non Linéaires, Paris : Dunod (1969). | MR | Zbl

[17] N. Igbida, Stabilization for degenerate diffusion with absorption, Nonlinear Analysis 54 (2003) 93-107. | MR | Zbl

[18] N. Igbida and F. Karami, Some competition Phenomena in Evolution Equations, Adv. Math. Sci. Appli. Vol. 17, No. 2 (2007) 559-587. | MR | Zbl

[19] N. Igbida and F. Karami, Elliptic-Parabolic Equation with Absorption of Obstacle type, Soumis.

[20] N. Igbida, A nonlinear diffusion problem with localized large diffusion, Comm. Partial Differential Equations, 29, no. 5-6 (2004) 647-670. | MR | Zbl

[21] J. M. Mazon and J. Toledo, Asymptotic behavior of solutions of the filtration equation in bounded domains, Dynam. Systems Appl, 3 (1994) 275-295. | MR | Zbl

[22] M. Mimura, Reaction-diffusion systems arising in biological and chemical systems : application of singular limit procedures. Mathematical aspects of evolving interfaces(Funchal, 2000), 89–121, Lecture Notes in Math, 1812, Springer, Berlin, 2003. | MR | Zbl

[23] A. Rodrigues-Bernal, Localized spatial homogenization and large diffusion, SIAM J. Math. Anal. 29 (1998)1361-1380. | MR | Zbl

Cited by Sources: